# SDR SWIA200718830

- Difficulty date: October 21, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 25,276 hours, 33,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5589 - MULTIPLE FLOOR LEVEL EMERGENCY LIGHTS ARE INOPERATIVE.  REPAIRED WIRING ON FLOOR EMERGENCY LIGHTS.
